# SDR DL777070032

- Difficulty date: January 14, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 21,887 hours, 3,109 cycles
- Engine: Rroyce RB21122*
- Engine time: 27,887 hours, 4,858 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 738040007
- Part serial: BX46992
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LT ENG RELATED MESSAGES, HIGH OIL PRESS EPR/N1/EGT/N3 EXCEEDANCES.  AUTOTHROTTLES KICKED OFF.  ENGINE RESPONDED NORMALLY.  ENG CTLL/EEC C1L/ REPLACED L ENG EEC.  UPDATED SOFTWARE.  RAN ENG NO FAULTS NO MESSAGES.
